Please use this identifier to cite or link to this item:
Title: On Convergence and Stability of the Generalized Noor Iterations for a General Class of Operators
Authors: Akewe, H
Olaleru, J.O
Keywords: Strong convergence results
Stability results
Issue Date: 15-Jun-2013
Publisher: SCIENCEDOMAIN international
Citation: British Journal of Mathematics & Computer Science 3(3): 437-447,
Abstract: In this paper, we establish some strong convergence and stability results of multistep iterative scheme for a general class of operators introduced by Bosede and Rhoades [5] in a Banach space. As corollaries, some convergence and stability results for the Noor, Ishikawa, Mann and Picard iterative schemes are also established. Our convergence results generalize and extend the results of Berinde [3], Bosede [4], Olaleru [16], Rafiq [21, 22] among others, while our stability results are extensions and generalizations of multitude of results in the literature, including the results of Berinde [1], Bosede and Rhoades [5], Imoru and Olatinwo [9] and Osilike [18].
Appears in Collections:Staff Publications

Files in This Item:
File Description SizeFormat 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.